# SDR FDEA201209293513

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 40,852 hours, 22,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT,  SYSTEM 2 CYCLE GEAR SAME RESULT. SWITCH TO SYSTEM 1, NO CHANGE AT FIRST, AFTER 2 OR 3 CYCLE ATTEMPS,  GEAR RETRACTED.   PERFORMED TROUBLESHOOTING IAW WIRING SHCEMATIC 32-31-00.  SUSPECT SELECTOR VALVE MLG CONTROL OR SWITCH UNIT.  R & R LANDING GEAR SELECTOR VALVE IAW MM 32-31-12-4, AND R & R LANDING GEAR CONTROL HANDLE SWITCH IAW MM 32-31-11-4 .  PERFORMED GEAR SWINGS, NORMAL.  OPS TESTED THREE TIMES ON EACH SYSTEM IAW MM 32-31-00-05-09,  ALL GEAR RECTRACTED AND EXTENDED NORMALY ON BOTH SYSTEM.  ALL OK, NO LEAKS FOUND ON SELECTOR VALVE DURING GEAR.
